Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2000

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | S | W
Number of items: 4.

A

Abdullaev, F. Kh. and Umarov, B.A. and Wahiddin, M.R.B. and Navotny, D.V. (2000) Dispersion-managed solitons in a periodically and randomly inhomogeneous birefringent optical fiber. Journal of the Optical Society of America B, 17 (7). pp. 1117-1124. ISSN 0740-3224, DOI https://doi.org/10.1364/JOSAB.17.001117.

Abdullah, Abdul Rahman and Shariffudin, Rio Hirowati (2000) Simulations of four independent groups of hamiltonian circuited unknowns in the numerical solutions of elliptic partial differential equations. International Journal of Computer Mathematics, 76 (1). pp. 105-117. ISSN 0020-7160, DOI https://doi.org/10.1080/00207160008805012.

S

Sim, C.H. (2000) S-chart for non-gaussian variables. Journal of Statistical Computation and Simulation, 65 (1-4). pp. 147-156. ISSN 0094-9655, DOI https://doi.org/10.1080/00949650008811995.

W

Wong, Peng Choon and Tang, C.K. (2000) Conjugacy Separability of Certain HNN Extensions of Conjugacy-Separable Groups. Algebra Colloquium, 7 (2). pp. 147-158. ISSN 1005-3867, DOI https://doi.org/10.1007/s10011-000-0147-5.

This list was generated on Sat Jul 2 02:33:44 2022 +08.